Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Very TMI question about your hubby/SO adult content

Does anyone have a hubby or SO with problems in the stamina department? My husband has recently started having problems in this area and has noticed a significant decrease in the number of mornings he wakes up with "morning wood". He thinks it might be cause by his back pain, but I was wondering if it might also be affected by taking Prozac because the issue started around the same time as he switched to prozac?

Answer Question
 
Anonymous

Asked by Anonymous at 4:20 PM on Nov. 4, 2010 in Just for Fun

Answers (11)
  • Yes, that med can have a big effect in that department.
    DonnaPinitonya

    Answer by DonnaPinitonya at 4:22 PM on Nov. 4, 2010

  • Anti Depressants can very much have that affect, actually ESPECIALLY Prozac.
    maxsmom11807

    Answer by maxsmom11807 at 4:23 PM on Nov. 4, 2010

  • It could be either OR both.
    twinsplus2more

    Answer by twinsplus2more at 4:23 PM on Nov. 4, 2010

  • Memigen

    Answer by Memigen at 4:23 PM on Nov. 4, 2010

  • Prozac will definitely do that. Almost all antidepressants will. Wellbutrin is not supposed to have that effect, but that is up to his doctor to see if it is best for him. I take Wellbutrin and have no problems. When I was on prozac, I could not get where I needed to get if you know what I mean.
    Izsarejman

    Answer by Izsarejman at 4:23 PM on Nov. 4, 2010

  • I bet it's the meds. My ex was taking Prozac for awhile, or other similar meds, and we went 2+ years without having sex.
    BethLopez

    Answer by BethLopez at 4:24 PM on Nov. 4, 2010

  • Oh, geez. But I certainly don't mean that YOU will go 2+ years without it. He can talk to his doctor and I'm sure they'll have a solution. :)
    BethLopez

    Answer by BethLopez at 4:24 PM on Nov. 4, 2010

  • Yep...same thing happened to my hubby
    MommyH2

    Answer by MommyH2 at 4:25 PM on Nov. 4, 2010

  • oh yeah the meds
    matthew9_22

    Answer by matthew9_22 at 4:27 PM on Nov. 4, 2010

  • He should dicuss it with his doctor and you should discuss it with yours.
    janet116

    Answer by janet116 at 5:37 PM on Nov. 4, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN